# SDR USAA2014121500002

- Difficulty date: December 14, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 49,984 hours, 18,317 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: B397BAM0513
- Part serial: 6610
- Condition: Faulty
- Location: Autopilot Sys
- Part time: 54,104 hours, 19,907 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSPEED WENT FROM V2+15 TO VLS-15 AT 500' MSL, AUTO PILOT ON AUTO THRUST ON, FLAPS 2.  AIRSPEED TREND ARROW WAS BELOW 2 PROT UNTIL AUTO PILOT WAS MANUALLY DISCONNECTED & HAND FLOWN.  REPLACED THE NR 2 FLIGHT AUGMENTATION COMPUTER.
